# SDR ASAA2022013137345

- Difficulty date: January 31, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 56,606 hours, 16,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 146A5502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN STA 727A AND 727B AT RBL 60 IS CORRODED. GROUNDED - YES. REMOVED CORROSION FOUND ON FLOOR SUPPORT BETWEEN STA 727A AND 727BAT RBL60 IN LIMITS IAW B737-800 SRM 53-30-13-1A1W- 1/2" O- .074" R- .005 L- .069" D- .005.
